# SDR SWAA2022031078670

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SERVICE DOOR LWR -14 BEAM IS CRACKED IN THE RADIUS / THE FORWARD SERVICE DOOR LWR -14 BEAM WAS REPLACED ON CUSTOMER R.O. NO. 0520055-EWR AND JOB # 524226.
